# SDR SWIA2024122301377

- Difficulty date: November 4, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 26,797 hours, 21,067 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD FLAP FLS24.00 VANE ACTUATOR BEAM CHAFFED     (C-CHECK RO 12/20/2024)    REPAIRED LH INBOARD FLAP FLS24.00 VANE ACTUATOR BEAM COMPLIED WITH REO 670-57-52-257 REV A DATED 2024-08-20. PERFORMED ELECTRICAL EXTENSION AND RETRACTION OF THE SLATS AND FLAPS REF CRJ700 AMM 27-52-00-864-801-A01 AND AMM 27-52-00-864-802-A01, ACTUATOR TRAVEL MOVES SMOOTHLY, ACTUATOR CHECKS GOOD, NO DEFECTS NOTED, FOR MORE INFORMATION SEE THE CONTINUATION CARD.COMPLIED WITH SKYCARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**)
